# SDR AALA20090708TUL10

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIE DOWN TRACK CORRODED IN AFT CARGO.  INSTALLED NEW TIE DOWN TRACK PER SRM 51-00.
